# SDR UPS04543414

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHTS, WARNING LIGHT INOP BULBS TEST BAD.  RELAMPED PER MM 33-50-00, OPS CHECK SATISFACTORY.
